MAUDE Adverse Event Report: CRITIKON DE MEXICO S. DE R.L. DE C.V. CSCS V1; DISPLAY, CATHODE-RAY TUBE, MEDICAL

CRITIKON DE MEXICO S. DE R.L. DE C.V. CSCS V1; DISPLAY, CATHODE-RAY TUBE, MEDICAL
Medical Device Problem Codes Device Alarm System (1012); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/31/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Legal manufacturer: gehc trout - 3114 n grandview blvd.Usa waukesha, wi 53188.A1-6: not provided by customer.Ge healthcare's investigation is on-going.A follow-up report will be submitted when the investigation is completed.
 
Event or Problem Description
It was reported that a patient death occurred, allegedly without appropriate alarms provided by the device.
 
Additional Manufacturer Narrative
The customer did not provide any further clarification regarding the alleged issue.In addition, they did not provide any more details about the patient and the progression of events that led to the death.Because the customer did not notify ge healthcare until much later, the monitor log files were no longer available for analysis.In addition, the customer could not confirm the specific bedside monitor involved in the event, therefore gehc could not test it.The customer did confirm that they tested the monitor after the patient incident occurred and did not find any problems with it thus, they continued to use the monitor without notifying gehc at that time.In a review of historical data, no adverse trends were identified.Based on the limited information available, gehc was unable to determine the root cause.No further actions are planned by ge healthcare.

Brand Name
CSCS V1
Common Device Name
DISPLAY, CATHODE-RAY TUBE, MEDICAL
Manufacturer (Section D)
CRITIKON DE MEXICO S. DE R.L. DE C.V.
calle valle del cedro 1551
juarez 32575
MX  32575
Manufacturer (Section G)
CRITIKON DE MEXICO S. DE R.L. DE C.V.
calle valle del cedro 1551
juarez 32575
MX   32575
Manufacturer Contact
kristof soos
8200 w tower ave
milwaukee, WI 53223
MDR Report Key22338937
Report Number3008729547-2025-00063
Device Sequence Number9060824
Product Code DXJ
UDI-Device Identifier00840682109826
UDI-Public(01)00840682109826(11)170106
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K133882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown